Georgia, 2003Flash Flooding and Flooding in Georgia, May 17 to 18, 2003
May 17 to 18, 2003 · NWS FFC · 42 events in 24 counties and zones
23 hail, 9 thunderstorm wind, 7 flash flood, 2 flood, 1 heavy rain, as filed by the National Weather Service.
Every event with a place to put it; 10 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $12,000
- Crop damage
- None recorded
- Events
- 42
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at May 17, 3:45 AM EST, 9 hours 45 minutes earlier.
Area forecast discussion, May 17, 3:45 AM EST, 9 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
445 AM EDT SAT MAY 17 2003
UPDATED TO INCLUDE AVIATION DISCUSSION.
MODELS AGREE WITH BACK DOOR FRONT MOVING ACROSS NORTH AND CENTRAL GA
THIS AFTERNOON AND TONIGHT KEEPING THE CWA IN AN EAST FLOW TONIGHT
THROUGH MONDAY. ABUNDANT MOISTURE RIDES OVER WEDGE OF COOL AIR AND
THIS WILL BRING A CHANCE TO LIKELY POPS ACROSS THE CWA TODAY THROUGH
MONDAY. BEST CHANCE WILL BE ACROSS NORTH GA TODAY AS REMNANTS OF
THUNDERSTORM COMPLEX WILL MOVE ACROSS NORTH AL EARLY THIS MORNING
AND INTO NORTHWEST GA. TEMPS A PROBLEM. EAST FLOW AND CLOUDS WILL
BRING COOLER TEMPS...HOWEVER ANY SUNSHINE WILL PUSH THE TEMPS UP.
WILL GO CLOSE TO CURRENT FORECAST WITH MINOR ADJUSTMENTS BASED ON
LATEST GUIDANCE.
.PRELIMINARY POINT TEMPS/POPS...
KATL 80 67 79 65 / 50 50 40 50
KAHN 78 64 77 64 / 50 50 40 50
KGVL 76 63 75 62 / 50 50 40 50
KRMG 80 65 78 63 / 60 60 40 50
KCSG 87 69 86 67 / 30 40 30 50
KMCN 87 67 84 66 / 30 40 30 50
.ATL WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
17
AVIATION DISCUSSION...
CEILINGS HIGHLY VARIABLE FROM LIFR TO VFR. BELIEVE MVFR TO VFR
CEILINGS THE MOST LIKELY FOR ATL. ANY LOWER CEILINGS SHOULD BE
RATHER BRIEF WITH MVFR VSBYS UNTIL MID MORNING. 3500 TO 4000 FT
CEILINGS SHOULD BE THE MOSTLY LIKELY FOR THE AFTERNOON WITH
POTENTIAL FOR SHOWERS/THUNDERSTORMS. EAST SURFACE WINDS SHOULD
CONTINUE TODAY. BDL
Hazardous weather outlook, May 17, 9:55 AM EST, 3 hours 35 minutes before
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-171830-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1055 AM EDT SAT MAY 17 2003
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.
.DAY ONE...TODAY.
ISOLATED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING.
.SYNOPSIS...
A WEAK BACK DOOR COLD FRONT WILL MOVE INTO NORTH GEORGIA THIS
EVENING. AHEAD OF THE FRONT VERY MOIST AND UNSTABLE AIR REMAINS OVER
THE STATE.
.PRIMARY HAZARD...
THE PRIMARY HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL. THE MOST
LIKELY TIME FOR STORMS WILL BE FROM NOON UNTIL 7 PM. THE GREATEST
THREAT OF SEVERE WEATHER WILL BE NORTH OF A LINE FROM COLUMBUS TO
MACON AND WEST OF A LINE FROM MACON TO CUMMING TO BLUE RIDGE.
HOWEVER THE REMAINDER OF NORTH AND CENTRAL GEORGIA OUTSIDE THIS AREA
COULD SEE POSSIBLE SEVERE THUNDERSTORMS.
.DISCUSSION...
VERY UNSTABLE AIR IS IN PLACE OVER NORTH AND CENTRAL GEORGIA. CAPES
ARE BETWEEN 2000 AND 2500 WITH LIFTED INDICES BETWEEN MINUS 5 AND
MINUS 7. A MESOSCALE CONVECTIVE SYSTEM WHICH DEVELOPED DURING THE
NIGHT ALONG THE MISSISSIPPI RIVER IS MOVING EASTWARD. THIS COMPLEX
OF THUNDERSTORMS WILL BE APPROACHING THE NORTHWEST CORNER OF THE
STATE SHORTLY AFTER NOON AND THEN MOVE ACROSS NORTH GEORGIA BY MID
AFTERNOON AND INTO CENTRAL GEORGIA BY LATE AFTERNOON OR EARLY
EVENING. EVEN IF THIS COMPLEX WEAKENS...OUTFLOW BOUNDARIES FROM THIS
COMPLEX WILL LIKELY TRIGGER THUNDERSTORMS ACROSS THE AREA. STRONG
DAMAGING WINDS ARE POSSIBLE AND WITH RELATIVELY COLD AIR ALOFT...
LARGE HAIL IS ALSO A POSSIBILITY. BY 7 PM MOST OF THE AREA SHOULD
BECOME MORE STABLE AS RAIN COOLED AIR PREDOMINATES.
.FOR SPOTTERS...
SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR
WEATHER CONDITIONS...AND BE READY FOR POSSIBLE ACTIVATION.
.DAY TWO THROUGH DAY SEVEN...SUNDAY THROUGH FRIDAY.
THERE WILL BE A CHANCE OF THUNDERSTORMS EACH DAY...EXCEPT THURSDAY.
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.
Event by event
23 hail, 9 thunderstorm wind, 7 flash flood, 2 flood, 1 heavy rain. Local standard time, as filed.
Flash Flood, Putnam
- When
- May 17, 1:30 PM EST to 3:30 PM EST
- Where
- Putnam County, Eatonton
- Property damage
- $5,000
- Reported by
- NEWSPAPER
- Coordinates
- 32.883, -83.333
The Eatonton Messenger reported that very heavy rain resulted in flooding of ditches, streets, yards, and driveways. Some driveways were even washed away. Rooty Creek also quickly exceeded bankfull and flooded the lawn of the Putnam Senior Citizen Center.
Hail, Putnam
- When
- May 17, 1:45 PM EST
- Where
- Putnam County, Nona
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 32.983, -82.800
The Putnam county 911 center reported quarter-sized hail.
Thunderstorm Wind, Putnam
- When
- May 17, 1:45 PM EST
- Where
- Putnam County, Nona
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $250
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 32.883, -83.583
The Putnam county 911 center reported that one tree was blown down.
Hail, Putnam
- When
- May 17, 2:15 PM EST
- Where
- Putnam County, 4 mi SSE of Flat Rock
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.883, -82.950
The Putnam county 911 center reported penny-sized hail on U.S. 441 near the Baldwin county line.
Hail, Washington
- When
- May 17, 2:45 PM EST
- Where
- Washington County, Sandersville
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.983, -83.300
The Washington county Emergency Management Director reported nickel-sized hail.
Hail, Washington
- When
- May 17, 4:00 PM EST to 4:16 PM EST
- Where
- Washington County, Oconee
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.183, -83.283
The Washington county sheriff's office, as well as the 911 center, reported penny to nickel-sized hail in Oconee, nickel-sized hail in Sandersville, and quarter-sized hail in Riddleville.
Hail, Whitfield
- When
- May 17, 4:05 PM EST to 4:21 PM EST
- Where
- Whitfield County, Dalton
- Measured
- 0.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.233, -84.417
Amateur radio operators reported penny-sized hail.
Hail, Fulton
- When
- May 17, 4:12 PM EST
- Where
- Fulton County, Birmingham
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.283, -83.367
The public reported penny to nickel-sized hail.
Flood, Cherokee
- When
- May 17, 4:13 PM EST to 6:13 PM EST
- Where
- Cherokee forecast zone
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.244, -84.476 (the zone’s center; the record gives no point)
The public reported that a small lake on Georgia Highway 140E near Arnold Mill was overflowing onto Rock Springs Lane.
Thunderstorm Wind, Glascock
- When
- May 17, 4:15 PM EST
- Where
- Glascock County, Gibson
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $250
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 33.283, -83.367
The Glascock county 911 center reported that one tree was blown down.
Hail, Cherokee
- When
- May 17, 4:18 PM EST
- Where
- Cherokee County, Buffington
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.244, -84.476 (the zone’s center; the record gives no point)
The public reported penny-sized hail.
Hail, Murray
- When
- May 17, 4:25 PM EST
- Where
- Murray County, Spring Place
- Measured
- 0.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 32.983, -82.800
An amateur radio operator reported penny-sized hail.
Hail, Washington
- When
- May 17, 4:50 PM EST
- Where
- Washington County, Oconee
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.750, -84.817
The Washington county 911 center reported nickel-sized hail.
Hail, Murray
- When
- May 17, 5:00 PM EST
- Where
- Murray County, Spring Place
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 33.233, -82.600
The Murray county 911 center reported penny-sized hail.
Hail, Gordon
- When
- May 17, 5:05 PM EST to 5:10 PM EST
- Where
- Gordon County, 5 mi SE of Calhoun
- Measured
- 1 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.167, -84.333
Amateur radio operators reported penny-sized hail in Redbud and penny to quarter-sized hail southeast of Calhoun.
Thunderstorm Wind, Jefferson
- When
- May 17, 5:14 PM EST
- Where
- Jefferson County, Wadley
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 32.833, -82.967
The Jefferson county 911 center reported that a number of trees had been blown down.
Thunderstorm Wind, Gordon
- When
- May 17, 5:20 PM EST
- Where
- Gordon County, Redbud
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.200, -84.150
The Gordon county 911 center reported that several trees were down.
Hail, Forsyth
- When
- May 17, 5:25 PM EST
- Where
- Forsyth County, Cumming
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.750, -84.817
The public reported quarter-sized hail.
Hail, Gordon
- When
- May 17, 5:28 PM EST to 5:29 PM EST
- Where
- Gordon County, Calhoun
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.433, -84.867
The public reported penny to quarter-sized hail.
Thunderstorm Wind, Washington
- When
- May 17, 5:30 PM EST
- Where
- Washington County, 2 mi W of Tennille
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $250
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.767, -84.950
The Washington county 911 center reported that one tree was blown down on Peacock Springs Road.
Flash Flood, Gordon
- When
- May 17, 5:30 PM EST to 7:45 PM EST
- Where
- Gordon County, Calhoun
- Reported by
- GENERAL PUBLIC
- Coordinates
- 32.833, -82.967
The public and amateur radio operators reported flash flooding on Georgia Highway 53, both in Sonoraville and in Fairmount. A creek in Sonoraville, near Georgia Highway 53, quickly rose out of its banks flooding nearby land and property. Flooding was also reported on some streets in Calhoun. Street flooding was also reported in Redbud.
Hail, Gordon
- When
- May 17, 5:52 PM EST
- Where
- Gordon County, Calhoun
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 32.867, -82.400
The public reported quarter-sized hail.
Heavy Rain, Bartow
- When
- May 17, 6:15 PM EST to 8:15 PM EST
- Where
- Bartow County, Countywide
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.933, -82.833
The Bartow county 911 center and a sheriff's deputy reported street flooding on Georgia Highway 140 near Rydal, but no flash flooding was reported.
Hail, Pickens
- When
- May 17, 6:30 PM EST
- Where
- Pickens County, Hinton
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.483, -84.933
The public reported penny-sized hail.
Hail, Emanuel
- When
- May 17, 7:00 PM EST to 7:03 PM EST
- Where
- Emanuel County, Swainsboro
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.483, -84.933
The Emanuel county 911 center reported nickel-sized hail in Canoochee and the public reported penny to nickel-sized hail in Swainsboro.
Flash Flood, Fulton
- When
- May 18, 2:45 AM EST to 5:00 AM EST
- Where
- Fulton County, 6 mi NW of Atlanta
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.790, -84.467 (the zone’s center; the record gives no point)
Official National Weather Service river gage readings showed that Peachtree Creek once again quickly rose above the flood stage of 17 feet in about a 2-hour period. The creek crested at 17.5 feet around 430 am EDT. As usual, flooding of nearby roads, property, and the Cross Creek County Club Golf Course resulted. Flooding on Nancy Creek also occurs. The Atlanta police department reported that several roads were flooded in Midtown and Buckhead. The Fulton county 911 center also reported that Westbrook Road at Hopewell Road was flooded out.
Flash Flood, De Kalb
- When
- May 18, 2:45 AM EST to 5:00 AM EST
- Where
- De Kalb County, North Atlanta
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.600, -82.333
Official National Weather Service river gage readings showed that Peachtree Creek once again quickly rose above the flood stage of 17 feet in about a 2-hour period. The creek crested at 17.5 feet around 430 am EDT. As usual, flooding of nearby roads and property resulted. Flooding on Nancy Creek also occurs. The De Kalb Water Department also reported that Allgood Road was flooded out.
Flash Flood, Bartow
- When
- May 18, 4:40 AM EST to 7:45 AM EST
- Where
- Bartow County, Countywide
- Reported by
- BROADCAST MEDIA
- Coordinates
- 34.238, -84.840 (the zone’s center; the record gives no point)
Local television news media reported that extensive flooding was occurring across the county, including flooding of homes, roads, creeks, and streams.
Flash Flood, Chattooga
- When
- May 18, 5:00 AM EST to 6:30 AM EST
- Where
- Chattooga County, Summerville
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.533, -84.817
The Chattooga county 911 center reported that several roads were flooded in Summerville, including Bitting Avenue, Georgia Highway 48 at Pennsylvania Street, and Ramey Street. In addition, a home was flooded out on Scoggin Street. In Lyerly, the bridge on Lyerly Dam Road was flooded out.
Flash Flood, Floyd
- When
- May 18, 5:30 AM EST to 6:30 AM EST
- Where
- Floyd County, Rome
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.483, -84.583
The Floyd county 911 center reported that a number of roads were flooded in Rome with water flowing over the roads.
Flood, Bartow
- When
- May 18, 7:45 AM EST to 5:00 PM EST
- Where
- Bartow forecast zone
- Reported by
- BROADCAST MEDIA
- Coordinates
- 34.238, -84.840 (the zone’s center; the record gives no point)
Local television news media reported that although the rain had subsided, flooding of a number of homes, roads, creeks, and streams continued across the county for much of the day.
Hail, Wilcox
- When
- May 18, 2:30 PM EST
- Where
- Wilcox County, Abbeville
- Measured
- 1 in hail
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 31.983, -83.300
The National Weather Service Cooperative Observer in Abbeville reported quarter-sized hail.
Hail, Bibb
- When
- May 18, 2:50 PM EST
- Where
- Bibb County, Mogul
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 32.517, -83.300
The public reported penny-sized hail near Mogul.
Hail, Dodge
- When
- May 18, 3:00 PM EST
- Where
- Dodge County, Rhine
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 32.172, -83.168 (the zone’s center; the record gives no point)
The Dodge county 911 center reported quarter-sized hail.
Hail, Jones
- When
- May 18, 3:02 PM EST to 3:30 PM EST
- Where
- Jones County, Gray
- Measured
- 1.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 33.025, -83.560 (the zone’s center; the record gives no point)
Amateur radio operators, as well as the public and the Bibb county Emergency Management Director reported hail, ranging in size from pennies to quarters throughout much of the city of Gray. The public reported golf ball-sized hail one mile south of Gray.
Hail, Wilkinson
- When
- May 18, 3:25 PM EST
- Where
- Wilkinson County, Irwinton
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 32.802, -83.171 (the zone’s center; the record gives no point)
The Wilkinson county 911 center reported nickel-sized hail.
Thunderstorm Wind, Laurens
- When
- May 18, 4:00 PM EST
- Where
- Laurens County, Dudley
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 32.464, -82.922 (the zone’s center; the record gives no point)
The Laurens county 911 center reported that some trees were down.
Hail, Wilcox
- When
- May 18, 4:00 PM EST
- Where
- Wilcox County, Abbeville
- Measured
- 1 in hail
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 31.983, -83.200
The National Weather Cooperative observer in Abbeville reported quarter-sized hail.
Hail, Bleckley
- When
- May 18, 4:15 PM EST to 4:17 PM EST
- Where
- Bleckley County, Cary
- Measured
- 1.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 32.434, -83.328 (the zone’s center; the record gives no point)
The Bleckley county Emergency Management Director observed quarter to golf ball-sized hail on Georgia Highway 112 in Cary.
Thunderstorm Wind, Wilkinson
- When
- May 18, 4:15 PM EST
- Where
- Wilkinson County, Gordon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 33.017, -83.533
The Wilkinson county 911 center reported that a number of trees had been blown down.
Thunderstorm Wind, Washington
- When
- May 18, 4:30 PM EST to 4:39 PM EST
- Where
- Washington County, Sandersville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 32.817, -83.167
The Washington county 911 center reported that three trees and one power line were blown down on Linton Road.
Thunderstorm Wind, Telfair
- When
- May 18, 5:30 PM EST
- Where
- Telfair County, 5 mi NNE of Jacksonville
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $250
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 32.533, -83.067
The Telfair county Emergency Management Director reported that one tree was blown down along U.S. Highway 441 between Jacksonville and Workmore.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Surf in American Samoa, May 17 to 26, 2003$3.5 million · 1 event
- Tornadoes and Flash Flood in Alabama, May 17, 2003$700,000 · F1 · 7 events
- Damaging Wind in Tennessee, May 17, 2003$75,000 · 60 kt wind · 1 event
- Flash Flood and Damaging Winds in Louisiana, May 17, 2003$55,000 · 50 kt wind · 3 events
- Tornadoes in Indiana, May 17, 2003$50,000 · F0 · 2 events
- Damaging Wind in Tennessee, May 17, 2003$20,000 · 55 kt wind · 1 event
- Damaging Wind in Alabama, May 17, 2003$19,000 · 50 kt wind · 1 event
- Hail and Damaging Wind in Alabama, May 17, 2003$18,000 · 1 in hail · 2 events
- Damaging Wind in Alabama, May 17, 2003$17,000 · 55 kt wind · 1 event
- Damaging Wind in Tennessee, May 17, 2003$16,000 · 55 kt wind · 1 event
- Damaging Wind in Tennessee, May 17, 2003$16,000 · 55 kt wind · 1 event
- Damaging Wind in Tennessee, May 17, 2003$15,000 · 55 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5361814, 5361815, 5361816, 5362500, 5362501, 5361667, 5361669, 5362503, 5361683, 5362504, 5362502, 5361668, 5361673, 5361671, 5361670, 5361672, 5361681, 5361676, 5361675, 5361674, 5361678, 5361677, 5361679, 5361682, 5361680, 5361735, 5361736, 5361739, 5361737, 5361738, 5361740, 5361813, 5361811, 5361741, 5361742, 5361743, 5361745, 5361746, 5361744, 5361809, and more.